MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the equipment failed during ventilation.No injury was reported.
 
Additional Manufacturer Narrative
For the investigation the provided logfile was analysed, which, however, did not contain the reported date of event.The logfile was in general searched for breathing system failures and ventilator failures.No such failures were found.Some days before the reported date of event the device detected deviations during selftest and signaled these to the user, for example the battery not charged and a too low central supply pressure.During the system test of the atlan a350 the system gets tested for possible operational restrictions of the system.A calibration of all valves and sensors is done and all device functions get tested.Further, leakages, system compliance and system resistance get calculated.After the test, the final test result is displayed on the standby screen.Ventilator malfunctions are recognised by the device in the daily system test.During therapy, alarms are signalled visually and acoustically.The device would alarm a ventilator failure with the highest alarm priority acoustically and visually.In this state, manual ventilation can be performed immediately via the manual ventilation bag (spontaneous breathing is also possible).The user is notified on the screen to confirm the change of therapy.Fresh gas dosing and anaesthetic dosing via the connected vapore are still possible, and monitoring is also retained.All alarms and the ventilator failure are described in the atlan instructions for use.No problems during ventilation were found.It was not possible to reproduce the described problem on the basis of the provided information.
 
Event or Problem Description

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22192521
Report Number9611500-2025-00305
Device Sequence Number18469195
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)240112(93)8621500-15
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown